# SDR UPS04242861

- Difficulty date: July 2, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- Aircraft time: 47,110 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, PERFORM A GVI OF CAPT & F/O CONTROL YOKES & ATTACHED LINKAGE, PAYING ATTENTION TO CORROSION, BINDING OR LOOSENESS OF BEARINGS.  ROTATE EACH CONTROL WHEEL FULL TRAVEL LEFT & RIGHT CHECKING FOR ANY STIFFENESS, BINDING OR RATCHETING OF MOVEMENT.  OPERATE AILERON TRIM FULL TRAVEL IN EACH DIRECTION CHECKING FOR BINDING & FRICTION.  GVI CARRIED OUT IAW UPS GMM 4-3-1.  FOUND SATISFACTORY.  BACKLASH ON CAPT'S CONTROL WHEEL ADJUSTED IAW OHM27-16-01 STEP 12P502 & RATCHETING FOUND REMOVED.  AILERON TRIM & CENTERING SPRINGS REPLACED & ADJUSTED TO MAX. LIMIT PER OHM 27-11-01.  ALL PULLEYS & LINKAGES LUBED IAW MM.  TRIM SYS CHECKED & NO LAGGING FOUND.  CONTROL COLUMNS RECONN.
